The similarity problem for non-self-adjoint operators with absolutely continuous spectrum

A. V. Kiselev, M. M. Faddeev

Research output: Contribution to journalArticlepeer-review

3 Citations (SciVal)
Original languageEnglish
Pages (from-to)143-145
Number of pages3
JournalFunctional Analysis and Its Applications
Volume34
Issue number2
DOIs
Publication statusPublished - 1 Apr 2000

Bibliographical note

Funding Information:
*The research was supported by RFBR (grant 97-01-01149) and INTAS (grant 95-0414),

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this